[Un critère dʼévitement pour des familles normales]
Soit f une fonction méromorphe dans le disque unité Δ, soient
Let f be a meromorphic function in the unit disc Δ,
Accepté le :
Publié le :
Yan Xu 1 ; Huiling Qiu 2
@article{CRMATH_2011__349_21-22_1159_0, author = {Yan Xu and Huiling Qiu}, title = {An avoidance criterion for normal functions}, journal = {Comptes Rendus. Math\'ematique}, pages = {1159--1160}, publisher = {Elsevier}, volume = {349}, number = {21-22}, year = {2011}, doi = {10.1016/j.crma.2011.10.018}, language = {en}, }
Yan Xu; Huiling Qiu. An avoidance criterion for normal functions. Comptes Rendus. Mathématique, Volume 349 (2011) no. 21-22, pp. 1159-1160. doi : 10.1016/j.crma.2011.10.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2011.10.018/
[1] Avoidance criteria for normal families and normal functions, Berlin, 2001, World Sci. Publ., River Edge, NJ (2003), pp. 221-228
[2] Boundary behaviour and normal meromorphic functions, Acta Math., Volume 97 (1957), pp. 47-65
[3] On normal meromorphic functions, Ann. Acad. Sci. Fenn. Ser. A I Math., Volume 550 (1973) (12 pp)
[4] Normal Families, Springer-Verlag, New York/Berlin, 1993
[5] Value Distribution Theory, Springer-Verlag & Science Press, Berlin, 1993
Cité par Sources :
☆ The first author is supported by NNSF of China (Grant Nos. 10871094; 11171045).
Commentaires - Politique